| Model Number |
TSB3030 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Hernia (2240); Unintended Radiation Exposure (4565)
| Date of Event |
06/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, following a post-procedure period involving implantation of the mesh, the patient experienced a recurrent incisional hernia with abdominal pain.The patient presented to the emergency department, where computed tomography imaging demonstrated a bowel- and fat-containing umbilical hernia without obstruction.The hernia was reduced in the emergency department with symptom relief.The event was considered serious, without hospitalization.The patient subsequently had an unscheduled follow-up visit that resulted in a recommendation for hernia repair with reconstruction.The hernia was treated with a hernia reduction.The sponsor assessed the event as possibly related to the study mesh and not related to a study procedure or an outside standard-of-care procedure.